# SDR 2013FA0000206

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: General aviation
- Make and model: Boeing 737990ER
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 26123111
- Part serial: B13759
- Condition: Failed
- Location: Mlg Wheel
- Part time: 164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL BEARING FAILURE.
